# SDR DHL2002745013

- Difficulty date: November 6, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT AIRCRAFT ENTRY DOOR INOPERATIVE.   REMOVED AND REPLACED BATTERIES IN EMERGENCY EXIT LIGHT. OPS CHECKED GOOD IAW B727 MM 33-50-00.
